# SDR IPXA10560438

- Difficulty date: May 21, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 341-425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 SEAT TRACK CORRODED ON INBD AND OTBD FLANGE NUMEROUS AREAS AT BS 341-425, RBL 45, WL 208.  REMOVAL FABRICATED AND INSTALLED SEAT TRACK IAW SRM 51-40-02-0G, SRM 51-40-02-0G, SRM 51-24-03-01.
